Jump to content

Cerazette/worsening Of Symptoms With Progesterone Only Pill


persephone
 Share

Recommended Posts

I've been put on a progesterone only pill to try and stop my periods, as my symptoms are always worse around time of the month. Have been taking Cerazette, the newest type of P.O.P available in the UK- for 7 days.

Well, talk about a flare up in symptoms, I can barely stand- blood pressure is crashing, pulse racing far more than it has for months and months and months.

On top of all that my mood is absolutely FOUL I could slap people today I feel so angry and aggressive (although partof that may be pure frustration at the prospectof cancelling my new year plans because I can't actually get around on my own at the moment- and I have made plans for travelling to Scotland to spend the time with friends. Fat chance of that happening if I'm still like this).

:ph34r:

Any ideas? I don't know if it is worth persevering with the pill - maybe this will settle down in a few weeks. Or the other way to look at it is, what if things can only get worse, and I know THIS EARLY ON that the drug is doing me no good?

Gah.

Link to comment
Share on other sites

I wrote you a note about this and don't want to repeat here.

YES Progesterone can make normal women feel worse and cranky and depressed! Progesterone supplements have been my enemy.

If it is starting like this, it will not usually get better. Some women get along with progesterone, others just DO NOT. Please call your doc and see my other note. The black moods can be devastating.

You may need to stay away from it or try small compounded doses of something closer to your body.

I could take BC pills as a young girl but as I approached 30 they made me feel horrible and it was the progest in them. Blech.

Link to comment
Share on other sites

Im in my first trimester of pregnancy and all of the hormones are throwing me for a loop. Im having bp and tachy. They say that the progesterone tapers off after the first trimester when the placenta starts producing them for the baby. I would talk to your dr about discontinung that medication. Hope you feel better soon.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...